Hi-I started Zoloft 5 weeks ago, I jumped really fast. Started at 50 and went to 75 in a week and then 100 for two days and now I'm at 150. Basically been at 150 for 4 weeks and my hands seem shaky. It's not to the point of not being able to hold a cup but it's bothersome. Has anyone had this before? I'm also still feeling anxious, not as bad as before but not 100%. I'm on klonopin short term for sleep (it started with sleep and ectopic pregnancy) so I also had methotrexate about four weeks ago. Lots of fun stuff!! Any thoughts on what's causing the shakyness? My doctor said it really could be anything. Thoughts?
mmmmmmm19; Really wait about 1 to 2 weeks and you should know if it's the Zoloft. that should level you out to the at least the 6-week blood level and the shaking and such should be getting better also try and make sure you're taking the Zoloft close to the same time each day. Yes, you have been thru a lot lately but I feel it should start to settle down anytime now. Good luck to you. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2010 • 3 answers
Posted 30 Jul 2011 • 5 answers
Posted 9 Aug 2014 • 5 answers
Posted 7 Nov 2016 • 1 answer
Posted 22 Aug 2017 • 1 answer